BS"D Firstly, I apologize if I'm posting this in the wrong place. If so, please send it to the right one (with my thanks). I recently downloaded Babylon, an online translation program. I'd forgotten the horrific experience I had the last time I did that several years ago. Along with the program I received a toolbar. I thereafter uninstalled Babylon via the control panel but it still opens as my home page now. At this point, my computer started "acting up", not enabling me to sign in as me. Then all of my documents disappeared as did my desktop. I received a message that I was being logged in as a different user since the computer didn't recognize my profile. After numerous tries, I was able to log in under my own name and found my desktop and documents. I'm not sure there is a connection but I had lots of problems with my Yahoo account as well from then on. I'd write an e-mail and send it but it never left my screen nor did I find it in the Sent file. I knew it was received because I immediately heard back from the recipient. I wrote to someone else and it kept "loading" but not sending. I attempted to keep sending it only to discover later on that I had actually sent it 14 times although when I originally checked, it was not in the sent box. Could all of these things be connected to Babylon? How do I totally remove that monstrous program. Crush helped me the last time I he was nothing less than an angel. I send him my best regards. Looking forward to hearing from you again and thanking you in advance. Abmastralight P.S. I still have all of the programs I was told to download by your reps on my computer. Am I supposed to erase them?